# SDR FDEA201412013987

- Difficulty date: December 1, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 60,980 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: NRB6225503
- Part serial: 009
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT RIB AT STATION XIS 342 FOUND CRACKED.   RIB REMOVED IAW SRM 51-35-01,  A NEW RIB FABRICATED IAW DRAWING ARB1629 AND INSTALLED IAW SRM  51-35-01 AND EA 1-5750-T0313966 PART 1 STEP 4.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
